Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27357, 5 pages



Hyperbolic Coxeter Pyramids


John Mcleod


Department of Mathematical Sciences, University of Durham, Durham, England


Copyright © 2013 John Mcleod et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Mcleod, "Hyperbolic Coxeter Pyramids," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 78-82. doi: 10.4236/apm.2013.31010.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.